# SDR DALA2022062404440

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 95,785 hours, 43,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Knob
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 L2 DOOR HANDLE IS LOOSE AND RATTLES. CORRECTIVE ACTION: REINSTALLED L2 HANDLE PER B757 AMM 52-11-13. (9229768)
